Hostname: page-component-5d59c44645-zlj4b Total loading time: 0 Render date: 2024-02-25T04:56:47.061Z Has data issue: false hasContentIssue false

Holomorphic Mappings between Domains in ℂ2

Published online by Cambridge University Press:  20 November 2018

Rasul Shafikov
Department of Mathematics, The University of Western Ontario, London, On, N6A 5B7 email:
Kaushal Verma
Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India email:
Rights & Permissions [Opens in a new window]


Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

An extension theorem for holomorphic mappings between two domains in ${{\mathbb{C}}^{2}}$ is proved under purely local hypotheses.

Research Article
Copyright © Canadian Mathematical Society 2012


[1] Baouendi, M. S., Ebenfelt, P. and Rothschild, L. P., Real Submanifolds in Complex Space and Their Mappings. Princeton Mathematical Series 47. Princeton University Press, Princeton, NJ, 1999.Google Scholar
[2] Berteloot, F. and Sukhov, A. On the continuous extension of holomorphic correspondences. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24(1997), no. 4, 747766.Google Scholar
[3] Chirka, E., Regularity of the boundaries of analytic sets. Mat. Sb. (N. S.) 117(159)(1982), no. 3, 291336, 431.Google Scholar
[4] Chirka, E., Complex Analytic Sets. Mathematics and its Applications (Soviet Series) 46. Kluwer Academic Publishers Group, Dordrecht, 1989.Google Scholar
[5] Coupet, B., Pinchuk, S. and Sukhov, A. On boundary rigidity and regularity of holomorphic mappings. Internat. J. Math. 7(1996), no. 5, 617643. Google Scholar
[6] Diederich, K. and Fornaess, J. E., Proper holomorphic mappings between real-analytic pseudoconvex domains in Cn. Math. Ann. 282(1988), no. 4, 681700. Google Scholar
[7] Diederich, K. and Fornaess, J. E., Biholomorphic mappings between certain real analytic domains in C2. Math. Ann. 245(1979), no. 3, 255272. Google Scholar
[8] Diederich, K., Fornaess, J. E., and Ye, Z. Biholomorphisms in dimension 2. J. Geom. Anal. 4(1994), no. 4, 539552. Google Scholar
[9] Diederich, K. and Pinchuk, S. Proper holomorphic maps in dimension 2 extend. Indiana Univ. Math. J. 44(1995), no. 4, 10891126.Google Scholar
[10] Diederich, K. and Pinchuk, S., Regularity of continuous CR maps in arbitrary dimension. Michigan Math. J. 51(2003), no. 1, 111140. Google Scholar
[11] Diederich, K. and Pinchuk, S., Analytic sets extending the graphs of holomorphic mappings. J. Geom. Anal. 14(2004), no. 2, 231239.Google Scholar
[12] Diederich, K. and Webster, S. M., A reflection principle for degenerate real hypersurfaces. Duke Math. J. 47(1980), no. 4, 835843. Google Scholar
[13] Fornaess, J. E. and Low, E. Proper holomorphic mappings. Math. Scand. 58(1986), no. 2, 311322.Google Scholar
[14] Fornaess, J. E. and Sibony, N. Construction of P. S.H. unctions on weakly pseudoconvex domains. Duke Math. J. 58(1989), no. 3, 633655. Google Scholar
[15] Hironaka, H., Subanalytic sets. In: Number Theory, Algebraic Geometry and Commutative Algebra, in Honor of Yasuo Akizuki. Kinokuniya, Tokyo, 1973, pp. 453493.Google Scholar
[16] Łojasiewicz, S., Introduction to Complex Analytic Geometry. Birkhäuser-Verlag, Basel, 1991.Google Scholar
[17] Narasimhan, R., Introduction to the Theory of Analytic Spaces. Lecture Notes in Mathematics 25. Springer-Verlag, Berlin, 1966.Google Scholar
[18] Pinchuk, S. and Tsyganov, S. Smoothness of CR-mappings between strictly pseudoconvex hypersurfaces. Izv. Akad. Nauk SSSR Ser. Mat. 53(1989), no. 5, 11201129, 1136; translation in Math. USSR-Izv. 35(1990), no. 2, 457–467.Google Scholar
[19] Rudin, W., Function Theory in the Unit Ball of Cn. Grundlehren der Mathematischen Wissenschaften 241. Springer-Verlag, New York, 1980.Google Scholar
[20] Sibony, N., Some aspects of weakly pseudoconvex domains. In: Several Complex Variables and Complex Geometry, Part 1. Proc. Sympos. Pure Math. 52. American Mathematical Society, Providence, RI, 1991, pp. 199231.Google Scholar
[21] Sukhov, A., On the boundary regularity of holomorphic mappings. Mat. Sb. 185(1994), no. 12, 131142; translation in Russian Acad. Sci. Sb. Math. 83(1995), no. 2, 541–551Google Scholar
[22] Shafikov, R., Analytic continuation of germs of holomorphic mappings between real hypersurfaces in Cn. Michigan Math. J. 47(2000), 133149. Google Scholar
[23] Shafikov, R. and Verma, K. A local extension theorem for proper holomorphic mappings in C2. J. Geom. Anal. 13(2003), no. 4, 697714.Google Scholar
[24] Trépreau, J.-M., Sur le prolongement holomorphe des fonctions C-R définés sur une hypersurface réelle de classe C2 dans Cn. Invent. Math. 83(1986), no. 3, 583592. Google Scholar
[25] Verma, K., Boundary regularity of correspondences in C2. Math. Z. 231(1999), no. 2, 253299. Scholar